# SDR DALA12013953223

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 65,052 hours, 29,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED.  INOP LOCATIONS:8AB, ACARS TEXT: FRC3352028ABC, INTERIOR.  INSTALLED LENS.  OPS CHECK NORMAL.
